# SDR C77A20131111004

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N617CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000210
- Aircraft time: 15,652 hours, 8,946 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 17032330421
- Condition: Gouged
- Location: Lt Mlg
- Part time: 15,652 hours, 8,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK IN LT MLG SIDE BRACE HOUSING ON FUSELAGE.  BLENDED DAMAGE SMOOTH IAW SRM II 51-10-03.
